# SDR DALA2023080906496

- Difficulty date: February 12, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 60,049 hours, 31,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 CORROSION SPOTS FOUND ON OUTB'D AND INB'D SURFACES OF LUG FITTING AT FLAP TRACK 2 LEVEL OF INB'D FLAP ON LH WING. CORRECTIVE ACTION: REPAIRED PER 604916-14. (2626293)
